# SDR 2008UALA04170

- Difficulty date: August 8, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 49,322 hours, 17,716 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION PROBLEMS.  FLIGHT DIVERTED.  FOUND PFR FAULTING OUTFLOW VALVE 81.   REPLACED OUTFLOW VALVE. OPS CHECKED GOOD.
